# SDR ASOA20140110002

- Difficulty date: January 10, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 32,872 hours, 17,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 5A INSPECTION, THE RT OVERWING EMERGENCY LIGHT WAS DISCOVERED INOPERATIVE. MX R & R THE NR 4 EMERGENCY LIGHT BATTERY CHARGER ASSY,  OPS CHECKED GOOD.  ACFT APPROVED FOR RETURN TO SERVICE.
